Dipartimento di Matematica G. Castelnuovo,
Università La Sapienza, Roma
Matematica Discreta (2017/2018, Laurea Magistrale in Matematica per le Applicazioni).
Algebra I (2017/2018, Laurea Triennale in Matematica).
Matematica Discreta (2016/2017, Laurea Magistrale in Matematica per le Applicazioni).
2011- , Assistant Professor, Università degli Studi di Roma La Sapienza
 with O.M. Di Vincenzo, V. da Silva: Minimal superalgebras generating minimal supervarieties. Math. Z., DOI: 10.1007/s00209-017-1893-0, in stampa.
 with G.T. Lee, S.K. Sehgal: Bounded Engel and solvable unitary units in group rings. J. Algebra 501 (2018), 225-232.
 with O.M. Di Vincenzo, V. da Silva: Minimal supervarieties with factorable ideal of graded polynomial identities. J. Pure Appl. Algebra 220 (2016), 1316-1330.
 with G.T. Lee: Group rings whose skew elements are bounded Lie Engel. J. Pure Appl. Algebra 219 (2015), 3181-3194.
 with G.T. Lee, S.K. Sehgal: Lie identities on skew elements in group algebras. Providence, RI: American Mathematical Society (AMS). Contemporary Mathematics 652 (2015), 103-121.
 with G.T. Lee, S.K. Sehgal: Free groups with involution satisfying a *-group identity. Arch. Math. (Basel) 104 (2015), 509-512.
 with O.M. Di Vincenzo: Graded polynomial identities on upper block triangular matrix algebras. J. Algebra 410 (2014), 50-64.
 with G.T. Lee, S.K. Sehgal: Group rings whose unitary units are nilpotent. J. Algebra 410 (2014), 343-354.
 with F. Catino, G.T. Lee: Group algebras whose symmetric elements are Lie metabelian. Forum Math. 26 (2014), 1459-1471.
 with G.T. Lee, S.K. Sehgal: Group rings with solvable unit groups of minimal derived length. Algebr. Represent. Theory 17 (2014), 1597-1601.
 with G.T. Lee: Lie metabelian skew elements in group rings. Glasg. Math. J. 56 (2014), 187-195.
 with O.M. Di Vincenzo: On some minimal supervarieties of exponential growth. J. Algebra 368 (2012), 182-198.
 with F. Catino, R. Rizzo: Lie identities for skew and symmetric elements of semiprime superalgebras with superinvolution. J. Algebra 368 (2012), 199-208.
 with O.M. Di Vincenzo: A characterization of *-minimal algebras with involution. Israel J. Math. 186 (2011), 381-400.
 with F. Catino, G.T. Lee: The bounded Lie Engel property on torsion group algebras. J. Pure Appl. Algebra 215 (2011), 2639-2644.
 with O.M. Di Vincenzo: On the *-minimality of algebras with involution. J. Algebra 323 (2010), 121-131.
 with G.T. Lee, S.K. Sehgal: Nilpotency of group ring units symmetric with respect to an involution. J. Pure Appl. Algebra 214 (2010), 1592-1597.
 with F. Catino, S. Siciliano: Restricted enveloping algebras with minimal Lie derived length. Algebr. Represent. Theory
13 (2010), 653-660.
Complete list of publications